EconPapers    
Economics at your fingertips  
 

On geometric ergodicity of the commodity pricing model

Kazuo Nishimura and John Stachurski ()

International Journal of Economic Theory, 2009, vol. 5, issue 3, 293-300

Abstract: We provide a simple proof of geometric ergodicity for Samuelson's (1971) commodity pricing model. The proof yields a rate of convergence to the stationary distribution stated in terms of model primitives. We also provide a rate of convergence for prices to the stationary price process, and for the joint distribution of the state process to the stationary state process.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1742-7363.2009.00110.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:ijethy:v:5:y:2009:i:3:p:293-300

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355

Access Statistics for this article

International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano

More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-31
Handle: RePEc:bla:ijethy:v:5:y:2009:i:3:p:293-300